Mathematical Programming

, Volume 113, Issue 1, pp 95–131

The duality of option investment strategies for hedge funds

  • José R. Rodríguez-Mancilla
  • William T. Ziemba

DOI: 10.1007/s10107-007-0198-1

Cite this article as:
Rodríguez-Mancilla, J.R. & Ziemba, W.T. Math. Program. (2008) 113: 95. doi:10.1007/s10107-007-0198-1


This paper explores the structure of optimal investment strategies using stochastic programming and duality theory in investment portfolios containing options for a hedge fund manager who attempts to beat a benchmark. Explicit optimal conditions for option investments are obtained for several models.

Mathematics Subject Classification (2000)


Copyright information

© Springer-Verlag 2007

Authors and Affiliations

  • José R. Rodríguez-Mancilla
    • 1
  • William T. Ziemba
    • 2
    • 3
    • 4
    • 5
  1. 1.Risk Projects, Banco de MéxicoMexico cityMexico
  2. 2.Sauder School of BusinessUniversity of British ColumbiaVancouverCanada
  3. 3.Swiss Banking InstituteUniversity of ZurichZurichSwitzerland
  4. 4.Sloan School of Management, MITCambridgeUSA
  5. 5.Mathematical InstituteOxford UniversityOxfordUK